# SDR SWAA2019021929736

- Difficulty date: January 29, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 62,676 hours, 36,716 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 1828304
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL PRESSURE DECK BEADED STIFFENER CRACKED AT BS 672, RBL 42.  REPAIRED STIFFENER IAW SRM.
